MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NEUROSTAR ADVANCED THERAPY V3.7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Suicidal Ideation (4429)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A provider contacted neuronetics to report that they had learned that one of their past patients had attempted suicide and has been hospitalized.The provider was informed of this from the patient's treating psychiatrist.The event occured over a month after patient had finished her course of tms.Patient had reportedly experienced a family tragedy during her course of treatment.Per the provider, patient had been getting better throughout treatment but this event had "derailed" the patient's progress and the provider had decided to extend her treatment course as a response.Patient had reportedly been having general suicidal ideation prior to starting tms and her phq-9 scores indicated that she had been experiencing suicidal ideation during treatment as well.Neuronetics has been unable to obtain further information from the patient's treating psychiatrist to determine what had led to the event and if the patient has had a prior history of suicide attempts.Neuronetics is unable to determine the exact cause of the event and is reporting out of an abundance of caution.
 
Event or Problem Description
Neuronetics received a call from a provider reporting that one of their patients attempted suicide over a month after finishing her tms treatment course and was subsequently hospitalized.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
anna gorbunov
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key18438485
Report Number3004824012-2024-00001
Device Sequence Number20591596
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K230029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR ADVANCED THERAPY V3.7
Device Catalogue Number81-04335-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALPRAZOLAM 2 MG; CLONIDINE 2 MG; FLUOXETINE 90 MG; SUBOXONE 8 MG; ZOLPIDEM 10 MG
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient Age38 YR
Patient SexFemale
Patient Weight79 KG